# SDR USAA920081327

- Difficulty date: July 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,778 hours, 37,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 4430835 LAS-FLT NR 199- EMERGENCY EXIT LIGHTS OUT AT SEAT ROW 2L, MAINTENANCE FOUND BROKEN WIRE, REPAIRED BROKEN WIRE.  OPERATIONAL CHECK WAS GOOD. (B)
